Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 47, NWS Norman, OK

August 30, 20118 counties in Texas; 32 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Aug 30, 2011, 4:39 AM CDT for 8 counties in Texas; 32 counties in Oklahoma. It took effect at Aug 30, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 30, 2011, 4:39 AM CDT (09:39 UTC)
In effect from
Aug 30, 2011, 12:00 PM CDT
Expired
Aug 30, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 40 counties

Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 87 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1027 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2516 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WWUS84 KOUN 300939
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
439 AM CDT TUE AUG 30 2011

OKZ033>037-TXZ083>085-087-088-301745-
/O.UPG.KOUN.FW.A.0049.110830T1700Z-110831T0200Z/
/O.NEW.KOUN.FW.W.0047.110830T1700Z-110831T0200Z/
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
439 AM CDT TUE AUG 30 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR HOT.. DRY AND BREEZY WEATHER FOR SOUTHWEST OKLAHOMA 
AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...SOUTH TO SOUTHWEST WIND 15 TO 25 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...105 TO 111 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ021>023-038-044-TXZ086-089-090-301745-
/O.NEW.KOUN.FW.W.0047.110830T1700Z-110831T0200Z/
BECKHAM-WASHITA-CADDO-COMANCHE-COTTON-WICHITA-ARCHER-CLAY-
439 AM CDT TUE AUG 30 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR HOT.. DRY AND BREEZY WEATHER FOR SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. 

* WIND...SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...105 TO 111 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
2 follow-up statements
730 
WWUS84 KOUN 301925
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT TUE AUG 30 2011

OKZ011>013-015>020-024>030-039>041-045-046-050-310200-
/O.EXA.KOUN.FW.W.0047.000000T0000Z-110831T0200Z/
MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
STEPHENS-GARVIN-MURRAY-JEFFERSON-CARTER-LOVE-
225 PM CDT TUE AUG 30 2011

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR HOT...
DRY...AND BREEZY WEATHER FOR MUCH OF THE WESTERN HALF OF OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WIND...SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...98 TO 104 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ021>023-033>038-044-TXZ083>090-310200-
/O.CON.KOUN.FW.W.0047.000000T0000Z-110831T0200Z/
BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
225 PM CDT TUE AUG 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR HOT...DRY...AND BREEZY WEATHER FOR SOUTHWEST OKLAHOMA AND 
WESTERN NORTH TEXAS...

* WIND...SOUTH TO SOUTHWEST WIND 15 TO 25 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...105 TO 111 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

CMS
339 
WWUS84 KOUN 302041
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
341 PM CDT TUE AUG 30 2011

OKZ011-015>017-021-022-033>037-TXZ083>089-310230-
/O.NEW.KOUN.FW.W.0048.110831T1700Z-110901T0200Z/
/O.CON.KOUN.FW.W.0047.000000T0000Z-110831T0200Z/
MAJOR-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-
341 PM CDT TUE AUG 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT FOR WESTERN NORTH TEXAS... ALONG
WITH MUCH OF WESTERN OKLAHOMA... THROUGH 9 PM TODAY. A RED FLAG
WARNING HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON FOR THE SAME AREAS.

* WIND...SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

* HUMIDITY...13 TO 20 PERCENT.

* TEMPERATURE...102 TO 108 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF YEAR ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ004>006-009-010-014-310230-
/O.NEW.KOUN.FW.W.0048.110831T1700Z-110901T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-ROGER MILLS-
341 PM CDT TUE AUG 30 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...IN EFFECT WEDNESDAY AFTERNOON AND EVENING FOR MUCH OF
NORTHWEST OKLAHOMA.

* WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH HIGHER GUSTS.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...102 TO 105 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF YEAR ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ012-013-018>020-023>030-038>041-044>046-050-TXZ090-310200-
/O.CON.KOUN.FW.W.0047.000000T0000Z-110831T0200Z/
GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-COMANCHE-STEPHENS-
GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE-CLAY-
341 PM CDT TUE AUG 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WIND...SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...99 TO 105 DEGREES.

* THE ONGOING DROUGHT HAS CREATED EXCEPTIONALLY DRY GROUND AND 
  VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS THE 
  REGION. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF 
  WILDFIRES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Aug 30, 4:34 AM CDT, 5 minutes earlier.

Area forecast discussion, Aug 30, 4:34 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT TUE AUG 30 2011

.DISCUSSION...
MID-LEVEL CONVECTION OVER CENTRAL AND SOUTH CENTRAL OKLAHOMA HAS
BEEN ON THE INCREASE IN THE LAST HOUR WITH A FEW LIGHTNING STRIKES
NOW DETECTED. SO EVEN THOUGH VERY FEW OBSERVATION SITES HAVE HAD
MEASURABLE RAIN THIS MORNING... WILL KEEP SLIGHT CHANCE POPS
AREAWIDE THIS MORNING. WILL MAINTAIN SLIGHT CHANCE POPS NORTH AND
WEST THIS AFTERNOON AND TONIGHT.

RESIDUAL CLOUDINESS AND OUTFLOW MAY INITIALLY SLOW DIURNAL HEATING
TODAY... BUT EXPECT CLOUDINESS TO THIN AND TEMPERATURES TO RISE
AGAIN TODAY... ESPECIALLY IN THE SOUTHWEST. GUSTY WINDS EXPECTED
THIS AFTERNOON ARE VERY NEAR THE THRESHOLD OF RED FLAG CRITERIA TO
GO ALONG WITH THE TEMPERATURE... LOW RH AND FUEL CONDITIONS WHICH
ARE SOLIDLY IN THE RED FLAG CRITERIA. WILL GO AHEAD AND UPGRADE
THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR TODAY IN THE
SOUTHWEST AND WILL EXPAND IT A FEW COUNTIES. FIRE WEATHER
HEADLINES MAY BE NECESSARY AGAIN TOMORROW... BUT WILL LET THE DAY
SHIFT SORT THAT OUT. ALTHOUGH THE HEAT WILL CONTINUE... DEWPOINTS
IN SOUTHEAST OKLAHOMA SHOULD DIMINISH ENOUGH THAT CURRENTLY
PROJECTED HEAT INDEX VALUES IN THE SOUTHEAST FOR TODAY ARE ONLY
AROUND 100... SO HAVE REMOVED SOUTH CENTRAL AND SOUTHEAST OKLAHOMA
FROM THE HEAT ADVISORY. WILL LET THE HEAT ADVISORY RIDE IN THE
SOUTHWEST WHERE MUCH HOTTER TEMPERATURES ARE EXPECTED.

MEDIUM RANGE MODELS CONTINUE TO SHOW A MORE SUBSTANTIAL COLD FRONT
MOVING INTO THE AREA THIS WEEKEND AND ACTUALLY HAVE SOME FORECAST
HIGHS THAT ARE NEAR OR BELOW CLIMATOLOGICAL AVERAGES EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 101  76 103  75 /  20  10  10  10
HOBART OK        106  77 104  76 /  20  20  10  10
WICHITA FALLS TX 108  80 106  77 /  20  10   0  10
GAGE OK          101  69 103  72 /  20  20  10  10
PONCA CITY OK     98  74 102  75 /  20  20  10  10
DURANT OK        102  79 103  79 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     OKZ021>023-033>038-044.

     HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR OKZ033>039-044-045.

TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     TXZ083>090.

     HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR TXZ083>090.

&&
Hazardous weather outlook, Aug 29, 8:00 PM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT MON AUG 29 2011

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
800 PM CDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...OVERNIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. HOWEVER...SEVERE STORMS
ARE NOT EXPECTED.

DISCUSSION...
SCATTERED THUNDERSTORMS WHICH DEVELOPED DURING THE LATE AFTERNOON
AND EVENING OVER THE HIGH PLAINS WILL MOVE EASTWARD TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS MAY REACH PARTS OF NORTHERN AND
WESTERN OKLAHOMA OVERNIGHT. HOWEVER...WITH LIMITED INSTABILITY AND
WEAK WIND SHEAR...SEVERE STORMS ARE NOT EXPECTED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...35 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
A HEAT ADVISORY REMAINS IN EFFECT ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS. FIRE DANGER ALSO REMAINS HIGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTHERN OKLAHOMA
ON TUESDAY. THUNDERSTORM CHANCES RETURN ON THURSDAY NIGHT AND
PERSIST THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
THE HEAT ADVISORY REMAINS IN EFFECT ACROSS SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS THROUGH AT LEAST WEDNESDAY. FIRE DANGER WILL
REMAIN HIGH TO VERY HIGH THROUGH FRIDAY... ESPECIALLY WITH DRY AND
WINDY CONDITIONS EXPECTED ON TUESDAY. A FIRE WEATHER WATCH IS IN
EFFECT FOR TUESDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

CMS/II

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:41 PM CDTRed Flag WarningOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more29 hr

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.